Couldn't find what you looking for?

TRY OUR SEARCH!


My husband has been experiencing erectile dysfunction, for which I believe that it is a side effect from drug called Strattera. He is on Strattera for a while and his erectile dysfunction problem started little after the therapy. He is too embarrassed to talk with doctor about it. Am I right? Can someone here tell me what are the side effects from strattera or if it is any adult male here who experienced same thin with this drug.

Loading...


A significant minority of adult male patients taking Strattera suffer minor to severe sexual side effects, including erectile dysfunction, painful orgasm, and the decoupling of orgasm from ejaculation. However, the most common side effects are drowsiness, then heartburn when the drug is taken without the food. He should talk with his doctor of changing the dose or the drug. This could be serious problem. Take care.
Reply

Loading...